Alert archive / Iowa / Tornado Warnings in 2008

Tornado Warning 112, NWS Des Moines, IA

July 7, 2008Cerro Gordo County, Iowa

NWS Des Moines, IA issued this tornado warning at Jul 7, 2008, 3:24 PM CDT for Cerro Gordo County, Iowa. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2008, 3:24 PM CDT (20:24 UTC)
Expired
Jul 7, 2008, 3:44 PM CDT
In force
20 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

County Cerro Gordo County, IA

The radar

The Des Moines radar (KDMX), 165 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDMX 072023
TORDMX
IAC033-072100-
/O.NEW.KDMX.TO.W.0112.080707T2024Z-080707T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
324 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CERRO GORDO COUNTY IN NORTH CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MASON CITY...

* UNTIL 400 PM CDT.

* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MASON
  CITY...MOVING EAST AT 31 MPH.

* THE TORNADO WILL BE NEAR...
  ROCK FALLS BY 325 PM CDT...

THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4310 9302 4309 9302 4307 9302 4304 9316
      4318 9323 4325 9303 4324 9302
TIME...MOT...LOC 2024Z 260DEG 27KT 4312 9308

$$
2 follow-up statements
000 
WWUS53 KDMX 072039
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
337 PM CDT MON JUL 7 2008

IAC033-072100-
/O.CON.KDMX.TO.W.0112.000000T0000Z-080707T2100Z/
CERRO GORDO IA-
337 PM CDT MON JUL 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHEASTERN CERRO GORDO COUNTY...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ABOUT 5 MILES 
EAST OF MASON CITY...MOVING EAST AT 26 MPH.

THE TORNADO WARNING HAS BEEN CANCELLED FOR MASON CITY...BUT IT WILL 
REMAIN IN EFFECT IN THE RURAL AREAS EAST OF MASON CITY. DAMAGING 
STRAIGHT LINE WINDS ARE ALSO POSSIBLE IN THIS AREA. 

SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4325 9303 4324 9302 4311 9302 4310 9302
      4307 9302 4309 9313 4318 9310
TIME...MOT...LOC 2037Z 261DEG 22KT 4314 9296

$$
000 
WWUS53 KDMX 072044
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
345 PM CDT MON JUL 7 2008

IAC033-072055-
/O.CAN.KDMX.TO.W.0112.000000T0000Z-080707T2100Z/
CERRO GORDO IA-
345 PM CDT MON JUL 7 2008

...THE TORNADO WARNING FOR NORTHEASTERN CERRO GORDO COUNTY IS
CANCELLED...

AT 341 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHERN IOWA.

LAT...LON 4325 9303 4324 9302 4311 9302 4310 9302
      4307 9302 4309 9313 4318 9310
TIME...MOT...LOC 2045Z 261DEG 22KT 4315 9289

$$

JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jul 7, 12:50 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 7, 12:50 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1250 PM CDT MON JUL 7 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
NUMEROUS LOW LEVEL BOUNDARIES STILL LINGERING OVER IOWA THIS MORNING
FROM PREVIOUS CONVECTION THOUGH THE SFC FLOW IS RATHER WEAK. WARM
FRONT MOVING NORTH AND NOW LOCATED NEAR INTERSTATE 80 SHOULD
CONTINUE TO LIFT INTO NORTHERN IOWA TODAY. THE RUC AND NAM BOTH
HANDLING THIS SCENARIO WELL WITH SFC AND 850 MB BOUNDARY LIFTING
NORTH EARLY THIS MORNING WITH GOOD CONVERGENCE ALONG THE BOUNDARY.
SECONDARY BRANCH OF THE LOW LEVEL JET ALSO FEEDING MOISTURE INTO THE
REGION AND FIRING STORMS NORTH OF HIGHWAY 30 WITH ENTIRE LINE
LIFTING NORTH. STORMS MAY PERCOLATE OVER NORTHERN IOWA ALL MORNING
THOUGH THE GREATER FOR STORMS WILL ARRIVE THIS AFTERNOON. MCV OVER
SOUTH CENTRAL NEBRASKA IS EXPECTED TO LIFT NORTHEAST THROUGH THE
FLOW THIS MORNING AND BEGIN TO OVERRIDE THE WARM FRONT BY THIS
AFTERNOON. STORMS THIS MORNING WILL BE PULSY WITH LACK OF OVERALL
SHEAR AND DESPITE BRIEF UPDRAFT INTENSIFICATIONS...HAIL HAS BEEN
DIFFICULT TO REALIZE AT THE SFC WITH STORMS NEAR VERTICAL AND HAIL
TRYING TO FALL THROUGH THE HEAVY RAIN CORE RESULTING IN ENHANCED
MELTING. SHEAR WILL HOWEVER BE INCREASING TODAY AHEAD OF THE
APPROACHING MCV WITH EFFECTIVE SHEAR VALUES AROUND 40 KTS SUGGESTING
A FEW SUPERCELLS WILL BE POSSIBLE. IN THIS HIGHER SHEAR
ENVIRONMENT...HAIL WILL BE EASIER TO PRODUCE WITH SIMILAR CORE
HEIGHTS THAT HAVE OCCURRED OVERNIGHT BECAUSE THE HAIL WILL BE
DISPLACED FROM THE HEAVY RAIN. NEAR UNIDIRECTIONAL SHEAR WILL
PROMOTE DAMAGING WIND POTENTIAL. AN ENHANCED TORNADIC THREAT ALSO
POSSIBLE THIS AFTERNOON AND EARLY EVENING WITH EFFECTIVE LOW LEVEL
HELICITY NEAR 200 M2/S2. AFTER EARLY POTENTIAL FOR
SUPERCELLS...STORMS LIKELY WILL CONGEAL INTO A LINEAR MCS WITH
POTENTIAL FOR A QUASI LINEAR (QLCS) TYPE EVENT AS LOW LEVEL SR
HELICITIES REMAIN HIGH.

ANY STORMS THAT DO DEVELOP TODAY AND TONIGHT WILL BE EFFICIENT RAIN
PRODUCERS AS HAS BEEN THE CASE THE PAST 24 HRS. A SEASONAL WARM
LAYER DEPTH NEAR 14 KFT...SLOW MOVING STORMS AND PWATS AOA 2 INCHES
WITH SUSTAINED MOISTURE ADVECTION WOULD SUGGEST THREAT FOR 2 TO 4
INCHES WITH LOCALLY HIGHER AMOUNTS REMAINS. WILL HOLD OFF ON ISSUING
HEADLINES THROUGH WITH MUCH OF THE AREA ESCAPING HEAVY RAINFALL ON
SUNDAY AND OVERNIGHT. LOCATIONS THAT DID RECEIVE HEAVY AMOUNTS THE
PAST 24 HOURS WERE ABLE TO HANDLE IT FAIRLY WELL WITH A FEW
EXCEPTIONS.

THE FRONTAL BOUNDARY WILL BE OVER SOUTHERN IOWA EARLY TUESDAY AND
WILL SLIDE SLOWLY SOUTH DURING THE DAY. A SECONDARY BOUNDARY IS
EXPECTED TO FOLLOW AND MOVE THROUGH LATE TUESDAY. STILL SOME
UNCERTAINTY ABOUT CONVECTIVE POTENTIAL TUESDAY NIGHT AND HAVE
MAINTAINED DRY FOR NOW BUT THIS MAY NEED TO BE REVISITED. NEXT
SYSTEM EXPECTED TO MOVE ACROSS THE NORTHERN PLAINS WED NIGHT AND
THURSDAY. THIS SYSTEM MAY CLIP NORTHERN IOWA WITH PRECIPITATION IF
IT DROPS FARTHER SOUTH THAN EXPECTED.

&&

.AVIATION...07/18Z
THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING IN
NORTHERN AND CENTRAL IOWA...MOVING SOUTHEASTWARD THROUGH
SOUTHEASTERN IOWA TONIGHT. THIS WILL RESULT IN PERIODS OF MVFR OR
LOWER CONDITIONS AT ALL OF OUR TERMINALS...PRIMARILY THROUGH LATE
AFTERNOON AT KFOD AND KMCW...DURING THE EVENING AT KALO KDMX...AND
TONIGHT AT KOTM. VFR CONDITIONS WILL PREVAIL AHEAD OF THE
TSTORMS...ESPECIALLY AT KALO...KDMX...AND KOTM...WITH ONLY A FEW
BRIEF MVFR CIGS AT THOSE TERMINALS THIS AFTERNOON. LATER TONIGHT
SOME MVFR CIGS WILL LINGER AT MOST TERMINALS BEHIND THE
STORMS...WITH THESE CLEARING OUT BY TOMORROW MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...LEE
PUBLIC...DONAVON
Hazardous weather outlook, Jul 7, 5:48 AM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
548 AM CDT MON JUL 7 2008

IAZ004>007-015>017-023>028-033>039-044>046-081100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
548 AM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TODAY. SCATTERED
THUNDERSTORMS ARE POSSIBLE THIS MORNING THEN BECOMING MORE
WIDESPREAD THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. AN
ISOLATED SEVERE STORM WITH NICKEL SIZED HAIL AND 60 MPH WINDS IS
POSSIBLE THIS MORNING. MORE SIGNIFICANT WEATHER IS EXPECTED THIS
AFTERNOON WHEN MORE INTENSE STORMS ARE ANTICIPATED TO DEVELOP.
GOLF BALL SIZED HAIL...65 MPH WINDS AND A FEW TORNADOES ARE ALL
POSSIBLE WITH THE ACTIVITY THIS AFTERNOON AND EVENING.

HEAVY RAINFALL IS EXPECTED ACROSS PORTIONS OF THE AREA TODAY AND
INTO THIS EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY
HIGHER AMOUNTS IS POSSIBLE AND MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED
SEVERE STORM. ANOTHER CHANCE FOR THUNDERSTORMS ARRIVES SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH THIS EVENING
ESPECIALLY BETWEEN 2 PM AND 8 PM. RAINFALL REPORTS WOULD BE
APPRECIATED DURING THIS TIME.

IAZ047>050-057>062-070>073-081-082-092-081100-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-TAYLOR-
548 AM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TODAY. ISOLATED THUNDERSTORMS
ARE POSSIBLE THIS MORNING THEN BECOMING MORE WIDESPREAD BY LATE AFTERNOON
AND CONTINUE INTO THE EVENING HOURS. AN ISOLATED SEVERE STORM
WITH NICKEL SIZED HAIL AND 60 MPH WINDS IS POSSIBLE THIS MORNING.
MORE SIGNIFICANT WEATHER IS EXPECTED THIS AFTERNOON WHEN MORE
INTENSE STORMS ARE ANTICIPATED TO DEVELOP. GOLF BALL SIZED
HAIL...65 MPH WINDS AND A FEW TORNADOES ARE ALL POSSIBLE WITH THE
ACTIVITY THIS AFTERNOON AND EVENING.

HEAVY RAINFALL IS EXPECTED ACROSS PROTONS OF THE AREA. RAINFALL
AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE
AND MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED
SEVERE STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH THIS EVENING
ESPECIALLY BETWEEN 4 PM AND MIDNIGHT. RAINFALL REPORTS WOULD BE
APPRECIATED DURING THIS TIME.

IAZ074-075-083>086-093>097-081100-
MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
548 AM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT. THUNDERSTORMS
WILL DEVELOP TO THE NORTHWEST THIS AFTERNOON THEN MOVE SOUTHEAST
INTO THE REGION THIS EVENING. QUARTER SIZED HAIL AND 65 MPH WINDS
ARE THE PRIMARY THREATS ALONG WITH AN ISOLATED TORNADO.

HEAVY RAINFALL IS EXPECTED ACROSS PROTONS OF THE AREA. RAINFALL
AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE
AND MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT RISK FOR SEVERE STORMS CONTINUES ON TUESDAY FEW THUNDERSTORMS
ARE POSSIBLE ON TUESDAY ALONG WITH AN ISOLATED SEVERE STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT BETWEEN 7 PM AND 3 AM
AND AGAIN TUESDAY AFTERNOON.

DONAVON

In the hours before

Local storm report, Jul 7, 2:09 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     7 ENE NORTHWOOD         43.49N 93.10W
07/07/2008  E60 MPH          WORTH              IA   TRAINED SPOTTER

&&

JJOHNSON
Local storm report, Jul 7, 2:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
241 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     5 E MANLY               43.30N 93.09W
07/07/2008                   WORTH              IA   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN OF GREATER THAN SIX INCH
            IN DIAMETER.

&&

JJOHNSON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:32 PM CDTAreal Flood AdvisoryDMXMahaska118 min
Jul 7, 12:04 AM CDTSevere Thunderstorm WarningDMXWapello39 min
Jul 7, 1:43 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth47 min
Jul 7, 2:27 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth17 min
Jul 7, 3:15 PM CDTFlash Flood WarningDMXCerro Gordo, Worth76 min
Jul 7, 3:35 PM CDTFlash Flood WatchDMXBlack Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 14 more5 hr
Jul 7, 3:58 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll47 min
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster43 min
Jul 7, 4:10 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene35 min
Jul 7, 4:19 PM CDTSevere Thunderstorm WarningDMXCrawford41 min
Jul 7, 4:42 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Webster48 min
Jul 7, 4:49 PM CDTAreal Flood AdvisoryDMXGreene119 min
Jul 7, 4:49 PM CDTSevere Thunderstorm WarningDMXButler, Franklin56 min
Jul 7, 4:51 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass39 min
Jul 7, 4:57 PM CDTTornado WarningDMXHamilton, Webster33 min
Jul 7, 4:59 PM CDTSevere Thunderstorm WarningDMXCalhoun, Webster46 min
Jul 7, 5:05 PM CDTAreal Flood AdvisoryDMXWebster2 hr
Jul 7, 5:12 PM CDTSevere Thunderstorm WarningDMXBoone17 min
Jul 7, 5:49 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler56 min
Jul 7, 5:53 PM CDTAreal Flood AdvisoryDMXBremer, Butler2 hr
Jul 7, 6:18 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin22 min
Jul 7, 6:39 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy66 min
Jul 7, 6:51 PM CDTAreal Flood AdvisoryDMXBlack Hawk76 min
Jul 7, 6:58 PM CDTAreal Flood AdvisoryDMXGrundy69 min

Nearby

Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.